MAUDE Adverse Event Report: BIOMET 3I BELLATEK¿ DOLDER¿ BAR 4 IMPLANTS; DENTAL BAR

BIOMET 3I BELLATEK¿ DOLDER¿ BAR 4 IMPLANTS; DENTAL BAR
Catalog Number CSD04
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint (b)(4).A2: patient age is not provided / unknown.A4: patient weight is not provided / unknown.B3: date of event is not provided / unknown.E1: initial reporter¿s title and last name are not provided / unknown.
 
Event or Problem Description
It was reported that the bar fractured in half on the distal.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.Zimvie did not receive the subject for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information.Dhr review was completed for the subject lot number.It was observed that the bar had been milled 6 years before the event was registered.No deviations or non-conformance's, which could have caused or contributed to the reported event, were noted as part of the dhr.Digital design review revealed that the designed bar matched the drawing.No further design review was needed.A definitive root cause could not be determined.Therefore, based on the available information, a device malfunction could not be verified.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.Zimvie will continue to monitor for trends.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
BELLATEK¿ DOLDER¿ BAR 4 IMPLANTS
Common Device Name
DENTAL BAR
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key17071291
Report Number0001038806-2023-01080
Device Sequence Number5886386
Product Code NHA
UDI-Device Identifier00844868001515
UDI-Public(01)00844868001515(10)6865554-1
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K080864
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberCSD04
Device Lot Number6865554-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2023
Supplement Date Received by Manufacturer05/10/2023
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date09/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic